# SDR ASAA2012110193226

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 23,205 hours, 7,232 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Unknown
- Location: Cowl Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN RT ENGINE ANTI-ICE IS TURNED ON,  COWL VALVE OPEN LIGHT COMES ON, THEN AFTER A FEW SECONDS FLICKER BETWEEN BRIGHT TO DIM OR STEADY BRIGHT.  THIS TAI INDICATES GREEN.  PERFORMED GROUND VERIFICATION OPS TEST 30-21-00-710-801.  ALL TESTS SUCCESSFUL.  ACFT GOOD FOR CONTINUE SERVICE.
